Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 95, NWS Milwaukee, WI

December 11, 2012

NWS Milwaukee, WI issued this small craft advisory at Dec 11, 2012, 4:03 AM CST. It took effect at Dec 11, 2012, 12:00 PM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Dec 11, 2012, 4:03 AM CST (10:03 UTC)
In effect from
Dec 11, 2012, 12:00 PM CST
Expired
Dec 11, 2012, 9:00 PM CST
In force
9 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

828 
WHUS73 KMKX 111003
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
403 AM CST TUE DEC 11 2012

...SEVERAL PERIODS OF BLUSTERY WINDS EXPECTED...

.WEAK LOW PRESSURE PASSING JUST NORTH OF THE GREAT LAKES TODAY
WILL CREATE A PRESSURE GRADIENT ACROSS LAKE MICHIGAN THAT WILL
ALLOW GUSTY SOUTHWEST WINDS TO AFFECT LAKE MICHIGAN...MAINLY AWAY
FROM SHORE. THE RELATIVELY WARMER WATERS OF LAKE MICHIGAN WILL
AID IN THE GUSTY WINDS DEVELOPING LATER TODAY. HENCE A SMALL CRAFT
ADVISORY HAS BEEN ISSUED FOR THIS AFTERNOON INTO THE EVENING.

A STRONGER LOW PRESSURE SYSTEM WILL MOVE ACROSS THE LAKE SUPERIOR
REGION WEDNESDAY NIGHT AND THURSDAY. THIS WILL CREATE A TIGHTER
PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES...AND THE LIKELIHOOD
OF STRONGER WINDS AFFECTING LAKE MICHIGAN. STRONG SOUTHWEST WIND
GUSTS REACHING GALE FORCE MAY AFFECT LAKE MICHIGAN WEDNESDAY NIGHT
INTO THURSDAY. HENCE A GALE WATCH HAS BEEN ISSUED FOR THIS PERIOD. 

THE STRONGEST WINDS AND HIGHEST WAVES WILL BE AWAY FROM
SHORE...TOWARDS THE OPEN WATERS BOTH TODAY AND WEDNESDAY NIGHT
INTO THURSDAY.

LMZ643>646-111815-
/O.NEW.KMKX.SC.Y.0095.121211T1800Z-121212T0300Z/
/O.NEW.KMKX.GL.A.0007.121212T2200Z-121213T2200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
403 AM CST TUE DEC 11 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM CST
THIS EVENING...
...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM
CST THIS EVENING. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE
WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
AFTERNOON. 

* WINDS: SOUTHWEST INCREASING TO 15 TO 20 KNOTS TODAY WITH GUSTS
  TO 25 KNOTS AWAY FROM SHORE. THE WIND WILL SUBSIDE TONIGHT BUT
  INCREASE AGAIN WEDNESDAY AFTERNOON AND EVENING. GALE FORCE GUSTS
  TO 35 KNOTS WILL BE POSSIBLE WEDNESDAY NIGHT INTO
  THURSDAY...MAINLY AWAY FROM SHORE.

* WAVES: BUILDING TO 3 TO 5 FEET AWAY FROM SHORE TODAY...SUBSIDING
  TONIGHT BUT BUILDING ONCE AGAIN TO 3 TO 7 FEET WEDNESDAY NIGHT
  AND THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
WWW.WEATHER.GOV/MKX

KAVINSKY
3 follow-up statements
151 
WHUS73 KMKX 111525
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
925 AM CST TUE DEC 11 2012

...SEVERAL PERIODS OF BLUSTERY WINDS EXPECTED...

.WEAK LOW PRESSURE PASSING JUST NORTH OF THE GREAT LAKES TODAY
WILL CREATE A PRESSURE GRADIENT ACROSS LAKE MICHIGAN THAT WILL
ALLOW GUSTY SOUTHWEST WINDS IN THE NEARSHORE WATERS. THE OFFSHORE
FLOW WILL BUILD HIGHER WAVES TOWARD THE OPEN WATERS. WINDS AND
WAVES WILL SUBSIDE BY LATE EVENING.

A STRONGER LOW PRESSURE SYSTEM WILL MOVE ACROSS THE LAKE SUPERIOR
REGION WEDNESDAY NIGHT AND THURSDAY. THIS WILL CREATE A TIGHTER
PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES...AND THE
LIKELIHOOD OF STRONGER WINDS AFFECTING LAKE MICHIGAN. STRONG
SOUTHWEST WIND GUSTS REACHING GALE FORCE MAY AFFECT OUTER
NEARSHORE AREAS WEDNESDAY NIGHT INTO THURSDAY. HENCE A GALE WATCH
HAS BEEN ISSUED FOR THIS PERIOD.

THE STRONGEST WINDS AND HIGHEST WAVES WILL BE AWAY FROM SHORE...
TOWARDS THE OPEN WATERS BOTH TODAY AND WEDNESDAY NIGHT INTO
THURSDAY.

LMZ643>646-112330-
/O.CON.KMKX.SC.Y.0095.121211T1800Z-121212T0300Z/
/O.CON.KMKX.GL.A.0007.121212T2200Z-121213T2200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
925 AM CST TUE DEC 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH THURSDAY AFTERNOON. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS AWAY FROM
  SHORE TODAY. THE WIND WILL SUBSIDE TONIGHT BUT INCREASE AGAIN
  WEDNESDAY AFTERNOON AND EVENING. GALE FORCE GUSTS TO 35 KNOTS
  WILL BE POSSIBLE WEDNESDAY NIGHT INTO THURSDAY... MAINLY AWAY
  FROM SHORE.

* WAVES: BUILDING TO 3 TO 5 FEET AWAY FROM SHORE TODAY... 
  SUBSIDING TONIGHT BUT BUILDING ONCE AGAIN TO 3 TO 7 FEET 
  WEDNESDAY NIGHT AND THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
488 
WHUS73 KMKX 112140
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
340 PM CST TUE DEC 11 2012

...GUSTY SOUTHWEST WINDS DIMINISHING THIS EVENING AND ANOTHER
ROUND WEDNESDAY AFTERNOON THROUGH THURSDAY...

.WEAK LOW PRESSURE PASSING JUST NORTH OF THE GREAT LAKES IS
CREATING A PRESSURE GRADIENT ACROSS LAKE MICHIGAN THAT IS ALLOWING
GUSTY SOUTHWEST WINDS IN THE NEARSHORE WATERS. THE OFFSHORE FLOW
IS BUILDING HIGHER WAVES TOWARD THE OPEN WATERS. WINDS AND WAVES
WILL SUBSIDE BY LATE THIS EVENING.

A STRONGER LOW PRESSURE SYSTEM WILL MOVE ACROSS THE LAKE SUPERIOR
REGION WEDNESDAY NIGHT AND THURSDAY. THIS WILL CREATE A TIGHTER
PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES...AND THE
LIKELIHOOD OF STRONGER WINDS AFFECTING LAKE MICHIGAN. STRONG
SOUTHWEST WIND GUSTS REACHING GALE FORCE MAY AFFECT OUTER
NEARSHORE AREAS WEDNESDAY NIGHT INTO THURSDAY. HENCE A GALE WATCH
HAS BEEN ISSUED FOR THIS PERIOD.

THE STRONGEST WINDS AND HIGHEST WAVES WILL BE AWAY FROM SHORE...
TOWARDS THE OPEN WATERS BOTH THIS EVENING AND WEDNESDAY NIGHT
INTO THURSDAY.

LMZ643>646-120545-
/O.CON.KMKX.SC.Y.0095.000000T0000Z-121212T0300Z/
/O.CON.KMKX.GL.A.0007.121212T2200Z-121213T2200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
340 PM CST TUE DEC 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH THURSDAY AFTERNOON. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THROUGH
  EARLY EVENING. SOUTHWEST WINDS WILL INCREASE AGAIN WEDNESDAY
  AFTERNOON AND EVENING. GALE FORCE GUSTS TO 35 KNOTS WILL BE
  POSSIBLE WEDNESDAY NIGHT INTO THURSDAY... MAINLY AWAY FROM
  SHORE.

* WAVES: 3 TO 5 FEET AWAY FROM SHORE TODAY... SUBSIDING LATE THIS
  EVENING BUT BUILDING ONCE AGAIN TO 3 TO 7 FEET WEDNESDAY NIGHT
  AND THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
510 
WHUS73 KMKX 120328
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
928 PM CST TUE DEC 11 2012

...GALES POSSIBLE WEDNESDAY AFTERNOON AND THURSDAY...

.BREEZY AND GUSTY SOUTHWEST WINDS WILL DEVELOP WEDNESDAY AFTERNOON
AND LAST THROUGH THURSDAY AS LOW PRESSURE TRACKS FROM THE NORTHERN
GREAT PLAINS TO LAKE SUPERIOR. 

WIND GUSTS MAY REACH GALE FORCE AT THE OUTER NEARSHORE AREAS AND
OPEN WATERS LATE WEDNESDAY AFTERNOON INTO THURSDAY. HENCE A GALE
WATCH HAS BEEN ISSUED FOR THIS PERIOD. HIGH WAVES WILL DEVELOP AND
BE GREATEST OVER THE OPEN WATERS. 


LMZ643>646-121130-
/O.EXP.KMKX.SC.Y.0095.000000T0000Z-121212T0300Z/
/O.CON.KMKX.GL.A.0007.121212T2200Z-121213T2200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
928 PM CST TUE DEC 11 2012

...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY AFTERNOON...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WATCH
REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
AFTERNOON. 

* WINDS: SOUTHWEST 20 TO 25 KNOTS. GALE FORCE GUSTS TO 35 KNOTS
  AWAY FROM SHORE. 

* WAVES: 2 TO 4 FEET WEDNESDAY AFTERNOON BUILDING TO 3 TO 7 FEET
  WEDNESDAY NIGHT AND THURSDAY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
MG

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 11, 3:56 AM CST, 7 minutes earlier.

Area forecast discussion, Dec 11, 3:56 AM CST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
356 AM CST TUE DEC 11 2012

.SHORT TERM...

.TODAY AND TONIGHT...FORECAST CONFIDENCE - MEDIUM.

FIRST SURGE OF WEAK MID LEVEL WARM AIR ADVECTION TIED TO UPPER LEVEL
SHORT WAVE EXPECTED TO EXIT EASTERN CWA NEXT SEVERAL HOURS ALONG
WITH AREAS OF VERY LIGHT SNOW AND FLURRIES.  BRISK WEST TO NORTHWEST
FLOW HOWEVER WILL CONTINUE TO USHER IN FROM THE NORTHERN PLAINS
ADDITIONAL WEAK MID LEVEL WAVES AND OCCASIONAL SURGES OF 850-700H
WARM AIR ADVECTION.  NEXT PUSH OF WEAK FORCING ALREADY PUSHING INTO
FAR WESTERN WI NORTHWEST OF KLSE FROM EASTERN MN.  FORCING WITH THIS
SYSTEM ALONG WITH LOW LEVEL MOISTURE EXPECTED TO BE LESS THAN WHAT
HAPPENED OVERNIGHT.  NEVER THE LESS...CONDENSATION PRESSURE DEFICITS
FROM 280 THETA SFC AND WEAK ISENTROPIC OMEGA LINING UP WELL WITH
CURRENT UPSTREAM VERY -SN AND FLURRIES WHICH PUSHES ACROSS
SRN/CENTRAL WI THROUGH THE MRNG.  FAR SOUTH MAY REMAIN TOO DRY TO
SEE ANY FLURRIES. EXPECTING MOSTLY TRACE QPF...BUT --SN MAY
ACCUMULATE TO A TENTH OR TWO IN THE NORTH.  FOR NOW WENT WITH SCT
FLURRIES THIS MRNG IN THE NORTH...BUT MAY HAVE TO UPGRADE TO OCNL
--SN.

ISENTROPIC OMEGA SLIDES OFF TO THE EAST LATE MRNG AND EARLY
AFTN.  HOWEVER YET ANOTHER WEAK MID LEVEL WAVE AND A SURGE OF
SLIGHTLY STRONGER WARM AIR ADVECTION AT 850 LIKELY TO BRING ANOTHER
PERIOD OF -SN OR FLURRIES TO THE AREA FROM LATE AFTN IN THE WEST
THROUGH THE EVENING.  LOW LEVEL OMEGA AND MOISTURE APPEARS TO BE A
LITTLE DEEPER THIS EVENING...SO WL BEEF UP TO SMALL CHANCE POPS
ACROSS NRN HALF OF CWA.  BOTH GFS AND NAM ALSO SHOW WEAK AREA OF
FRONTOGENETICAL FORCING IN THE LOW LEVELS AFFECTING SRN WI THIS EVE.

LINGERING 2 TO 4 INCH SNOWCOVER WL KEEP TEMPS A BIT COLDER ACROSS
WESTERN/CENTRAL CWA TODAY.

.LONG TERM...

WEDNESDAY THROUGH FRIDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH.

BY 12Z WEDNESDAY THE SHORTWAVE EXPECTED TO BRING LIGHT SNOW
TUESDAY NIGHT HAS SHIFTED EAST OF THE AREA. AFTERWARDS WE GET INTO
ZONAL FLOW. A SURFACE HIGH PRESSURE REMAINS STRETCHED FROM THE
OZARKS TO NEW ENGLAND. MEANWHILE...A SURFACE LOW OVER MONTANA
SHIFTS EAST TO THE ARROWHEAD OF MINNESOTA BY 12Z THURSDAY...AND TO
EASTERN QUEBEC BY 00Z FRIDAY. NAM SHOWS A BETTER 500 MB VORT MAX
WITH THE LOW WHEN IT IS OVER THE ARROWHEAD...BUT ECMWF...GFS...AND
GEM KEEP IT FAIRLY WEAK. EITHER WAY...TOO FAR NORTH TO HAVE MUCH
IF ANY EFFECT ON SOUTHERN WISCONSIN.

BEST 925 TO 850 MB WAA TO OUR NORTHWEST WEDNESDAY AND WEDNESDAY
NIGHT. HOWEVER...TEMPS AT 12Z WEDNESDAY ARE -6 TO -7 C IN THE
NORTHEAST AREA...TO -1 OR -2 C IN THE SOUTHWEST. BY 00Z THURSDAY 925
MB TEMPS ARE ABOUT 1 C NORTHEAST TO 2 C SOUTHWEST. ALTHOUGH...NAM
925 TEMPS ARE WARMER THROUGHOUT THE PERIOD...WENT WITH THE MORE
CONSERVATIVE ECMWF SOLUTION. SOUNDINGS SHOW US NOT EVEN MIXING UP TO
950 MB EITHER...SO KEPT HIGHS IN THE UPPER 30S AND LOWER 40S.
PROFILE LOOKS TOO DRY FOR CLOUDS UP TO ABOUT 10KFT. THINKING WITH
SOUTHERLY FLOW AND MOSTLY CLEAR SKIES COULD SEE TEMPS A BIT HIGHER
STILL.

THE WARMING PATTERN CONTINUES FOR THURSDAY...WITH WINDS BECOMING
SOUTHWESTERLY. COULD SEE A BIT MORE CLOUD COVER IN THE NORTH FROM
THE LOW GOING BY...BUT NOT EXPECTING TOO MUCH. 925 MB TEMPS DON/T
DIFFER MUCH FROM 00Z THURSDAY AT 00Z FRIDAY. HOWEVER...THICKNESS
STILL RISE SOME THURSDAY...GOING FROM AN AVERAGE OF 528 DAM 12Z
WEDNESDAY...TO 542 DAM 06Z THURSDAY...AND 546 DAM 00Z FRIDAY.

UPPER FLOW TURNS MORE SOUTHWESTERLY FRIDAY AS A LOW MOVES THROUGH
THE ROCKIES. MEANWHILE...A SURFACE LOW STARTS TO FORM LEE OF THE
ROCKIES. COULD START TO SEE MORE CLOUDS ON FRIDAY WITH INCREASING
WAA.

SATURDAY THROUGH MONDAY...FORECAST CONFIDENCE...MEDIUM TO LOW.

LOW PRESSURE TRACKS NORTHEAST FROM THE LEE OF THE ROCKIES TO
SOUTHERN WISCONSIN AND NORTHERN ILLINOIS. GFS IS STILL FARTHER SOUTH
THAN ECMWF...BUT GEM EVEN FARTHER SOUTH THEN GFS...WITH THE LOW
TRACKING ACROSS CENTRAL ILLINOIS. ECMWF SOLUTION ALSO A BIT SLOWER
THAN LAST RUN...BUT GEM AND GFS ARE NOT.

GEM NOT CREATING AS STRONG OF AN UPPER LOW AS PREVIOUSLY...GFS A BIT
MORE AGREEABLE THERE WITH THE ECMWF. THICKNESSES AND SURFACE
TEMPS HAVE ME LEANING TOWARDS MORE OF A RAIN OR RAIN SNOW MIX
EVENT.

SLOWER ECMWF KEEPS PRECIP IN LONGER ON SUNDAY...BUT THINKING MOST OF
IT WILL BE OUT OF SOUTHERN WISCONSIN...WITH SOME LIGHT PRECIP LEFT
FOR SUNDAY. MONDAY LOOKS DRY WITH SOME BRIEF RIDGING BUILDING IN.

&&

.AVIATION/12Z TAFS/...

BACK EDGE OF LOW STRATUS MOVING STEADILY EWD ACROSS WRN CWA...BUT
INCREASING BOUNDARY LAYER MIXING AND LINGERING LOW LEVEL MOISTURE
MAY ALLOW MORE STRATUS TO DEVELOP FOR A TIME THIS MRNG.  OTRW EXPC
CIGS TO INCREASE TO VFR FOR MOST OF TODAY...WITH ANOTHER PERIOD OF
MVFR TNGT AS ANOTHER WEAK LOW PRESSURE WAVE MOVES THRU THE AREA.
SOME -SN WILL ALSO BE POSSIBLE.

&&

.MARINE...

LAKE SURFACE TEMPERATURE REMAINS IN THE LOW TO MID 40S. AS PRESSURE
GRADIENT TIGHTENS TODAY...STEEP LOW LEVEL LAPSE RATES WILL ALLOW
GUSTS TO 25 KNOTS TO MIX DOWN TO LAKE SFC AWAY FROM SHORE THIS AFTN
INTO THE EARLY EVE.  HENCE WL ISSUE SMALL CRAFT ADVY FOR MAINLY WIND
GUSTS AWAY FROM SHORE.  A TIGHTER GRADIENT IS EXPECTED TO DEVELOP
OVER SOUTHERN LAKE MI ON WED AND LINGER THRU THU AS LOW PRESSURE
MOVES ACROSS THE NORTHERN PLAINS AND HIGH PRESSURE REMAINS SPRAWLED
ACROSS THE SOUTHEAST CONUS.  CONTINUING INSTABILITY OVER THE LAKE
WILL ALLOW STRONGER WINDS TO MIX DOWN TO THE LAKE SURFACE TOWARD THE
OPEN WATERS OF THE LAKE.  POTENTIAL FOR GUSTS TO 35 KTS AS STRONG
LOW LEVEL WINDS JUST OFF THE SURFACE DEVELOP OVER THE WESTERN
GTLAKES.  HENCE WL ISSUE GALE WATCH FROM LATE WED THRU LATE THU
AFTN...MAINLY FOR THE NEARSHORE WATERS FROM 2 TO 5NM FROM SHORE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WATCH FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON
     FOR LMZ643>646.

     SMALL CRAFT ADVISORY FROM NOON TODAY TO 9 PM CST THIS EVENING
     FOR LMZ643>646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...MBK
WEDNESDAY THROUGH MONDAY...BROOKS
Hazardous weather outlook, Dec 10, 3:10 PM CST, 12 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
310 PM CST MON DEC 10 2012

WIZ046-047-051-052-056>060-062>072-112115-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
310 PM CST MON DEC 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED IN THE NEXT SEVEN DAYS.

LMZ643>646-112115-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
310 PM CST MON DEC 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY LEVELS WEDNESDAY
AFTERNOON THROUGH THURSDAY EVENING...DUE TO BRISK SOUTH WINDS
AHEAD OF LOW PRESSURE MOVING NORTHEAST THROUGH THE CENTRAL PLAINS.

HENTZ

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 11, 4:03 AM CSTGale WatchMKX24 hr

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.